# SDR SIMA20150813003

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 31,625 hours, 22,925 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 958
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PITCH FEEL CAUTION MSG SSCU1 FAULT STATUS MSG.  R & R NR 1 SSCU IAW AMM 27-61-05.  OPERATIONS CHECKED NORMAL, NO FAULTS NOTED.  ACFT OK FOR SERVICE.
